# SDR FDEA201108143291

- Difficulty date: August 14, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65341444
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 848-870, RBL 24 SEAT TRACK AND HARDWARE HAVE CORROSION.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7A, DWG 53FX1497 REV S, AND DWG 65-34144 REV C.
